# SDR VNAA20250127026

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: CC670321792
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH JACK FITTING SUPPORT BTW FS=265.00 AND FS=280.00 AT MAIN AVIONICS COMPARTMENT.   RROSION ON RH JACK FITTING SUPPORT BTW FS=265.00 AND FS=280.00 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PERCRJ700 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01
